Optimal Self-Dual Codes Over double struct F sign2 × double struct F sign2 With Respect to the Hamming Weight

Koichi Betsumiya, Masaaki Harada

Research output: Contribution to journalArticle

14 Citations (Scopus)

Abstract

In this correspondence, we study optimal self-dual codes and Type IV self-dual codes over the ring double struct F sign2 × double struct F sign2 of order 4. We give improved upper bounds on minimum Hamming and Lee weights for such codes. Using the bounds, we determine the highest minimum Hamming and Lee weights for such codes of lengths up to 30. We also construct optimal self-dual codes and Type IV self-dual codes.

Original languageEnglish
Pages (from-to)356-358+410
JournalIEEE Transactions on Information Theory
Volume50
Issue number2
DOIs
Publication statusPublished - 2004 Feb 1
Externally publishedYes

Keywords

  • Binary optimal codes
  • Self-dual codes over rings
  • Type IV self-dual codes

ASJC Scopus subject areas

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint Dive into the research topics of 'Optimal Self-Dual Codes Over double struct F sign<sub>2</sub> × double struct F sign<sub>2</sub> With Respect to the Hamming Weight'. Together they form a unique fingerprint.

  • Cite this